Atripla and Remeron
Sep 5, 2012
I have been recommended Remeron, to manage my anxiety condition, recently. Remeron was picked, between Lexapro, due to my significant weight loss recently.
I have been on Atripla for close to 2 years now. Is there any interaction between Atripla and Remeron I should take note of? It is likely that the use of Remeron will be short term. E.g. a year or less.
Response from Dr. Henry
There is a potential for a drug interaction between the efavirenz in Atrpla and Remeron (mirtazapine). Efavirenz might increase the rate of liver clearance for the Remeron possibly decreasing its effectiveness (dose adjustment might be needed). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rectal Bleeding A Sign Of AIDS?
- Is Tingling In Fingers A Symptom Of Acute HIV Infection?
- Can You Get AIDS From Picking Your Nose?
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.